Jump to content
ClusterBusters
Sign in to follow this  
Luis

Stomach pain while on d3 regimen

Recommended Posts

Hi guys, so I started the d3 regimen and it has helped, but I am unable to see the real extent due to emgality still on my system. Anyway, the reason I wanted to post this is because I’ve been having stomach pain after taking d3 and well other spicy foods as well. I am. It sure if all of the supplements “made” my stomach weaker or something, but now I am unable to take the supplements due to fear I get a stomachache. Has anybody encountered this? If so, how did you deal with it?

Share this post


Link to post
Share on other sites
Posted (edited)

Hi @Luis I read back a few posts for perspective. I saw your post on pins & needles. I may have missed something. Did you have your labs done before starting the regimen? If so were they 'normal'? Are you still having the pins and needles feelings? Is the MD who started you on Emgality aware of you starting the D3 regimen/loading etc? Since you also recently started Emgality (if it were me) I'd report to that MD & be sure to inform re the D3 plus labs.

Edited by Brain on fire

Share this post


Link to post
Share on other sites

D3 ran through me like a freight train in the middle of the night. That's the reason I stopped taking it. Vitamin MM is all I take, on my third month of remission.

will do a maintenance dose soon.

Share this post


Link to post
Share on other sites

@CJW that’s awesome that you found success in MM! I’m going to start busting soon as well. I’ve been on the regimen for about 6 months now. At first I was having terrible stomach pains and diarrhea (sorry if that’s too much info) but @Batch advised me to up the magnesium to help combat that, split the vitamins up and must take with meals. Just some info if you wanted to give it a second try. It’s relitively cheap and easy to keep up with. 

Hope you continue remission! 

Kat 

Share this post


Link to post
Share on other sites
Posted (edited)

To All,

As a member of the American Academy of Neurology (AAN) as a vitamin D3 and cluster headache researcher, I receive one or more of the AAN publications a week.  There was a recent article about reactions to treatments with chimeric "ximab" and humanized "zumab" monoclonal antibodies (mAbs). 

daf6HJM.jpg

The general theme is a serum sickness with an allergic reaction followed by developing Anti-Drug Antibodies (ADA) in the form of Anti-Chimeric Antibodies measured by lab tests.  These  Anti-Chimeric ADA reactions to mAbs like Galcanezumab (emgality) occur roughly a week to 10 days after the initial mAb injection and they are due to the body's immune system reacting to the mouse genes it contains.  As allergic reactions can affect the GI tract including the stomach,  I suspect it's the emgality that's causing Luis's stomach issues and concur he should see the physician who prescribed the emgality and explain his side effects. 

My rationale for saying this is Luis reported on 20 December 2019, "The only side effect has been some itching, but I’m not sure if it’s from emgality or dry skin."   This was after reporting he started emgality on 13 December and well before he started the vitamin D3 regimen on 23 December.  In the 10 years I've been providing information outreach on the anti-inflammatory regimen and receiving detailed feedback plus direct feedback from the online survey of 320 CHers taking this regimen, there have been no reports of paresthesia, itching or allergic reactions attributed to vitamin D3.  There have been several reports of osmotic diarrhea from the magnesium.

Take care,

V/R, Batch

Edited by Batch

Share this post


Link to post
Share on other sites

I don’t think it was the emgality, and since almost nobody is having this problem. I am inclined to say that I was not eating healthier. I will try the d3 again since it was helping me sleep. Once my stomach feels better, I will give it another try splitting the vitamins in the morning, afternoon and evening. I don’t want to give up on it because emgality is expensive and I still feel the headaches there while on emgality only. I will keep y’all posted. 

  • Like 1

Share this post


Link to post
Share on other sites

@Luis have you also tried taking melatonin at night? I take 6 mg every night to help regulate my sleep pattern. I also doubled up on the fish oil, @Batch suggested it to help fight my depression 

Share this post


Link to post
Share on other sites

@kat_92 I have. Melatonin doesn’t work for me. I’ve tried it before. I am now taking medication for my stomach and will resume d3 once my stomach heals. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×